# SDR SWIA97819

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120288
- Engine: Pwa PW118A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Contl Comp
- Part number: 3472001001
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLAP CONTROL FAULT LIGHT AND ADVANCED STALL WARNING LIGHT ILLUMINATED IN CRUISE FLIGHT, WOULD NOT RESET.  REMOVED AND REPLACED FLAP CONTROL COMPUTER IAW MM 27-50-06.  RAN FLAPS THROUGH SEVERAL CYCLES IAW MM 27-50-00.  ADVANCED STALL WARNING SYSTEM ,OPS CHECKS GOOD.
